MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G57448
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter: "after deployment (and dilation with a balloon) the device migrated from the iliac into the ivc." the physician had to make an additional access site to use a balloon to the pull stent more into the ivc.Placed another balloon (another manufacturer) distal to the stent to overlap-to hold it in place.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key13260566
Report Number3005580113-2022-00014
Device Sequence Number4804117
Product Code MIH
UDI-Device Identifier10827002574486
UDI-Public(01)10827002574486(17)240720(10)C1851669
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2022
Report Date (Section F) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2024
Device Model NumberG57448
Device Catalogue NumberZVT7-35-80-16-100
Device Lot NumberC1851669
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/20/2021
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer01/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2022
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown